MAUDE Adverse Event Report: DENTSPLY DETREY GMBH AH PLUS EXPORT 3ML CHINA; RESIN, ROOT CANAL FILLING

DENTSPLY DETREY GMBH AH PLUS EXPORT 3ML CHINA; RESIN, ROOT CANAL FILLING
Catalog Number 606.20.113
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported that ah plus export 3ml china that was used in treatment on a patient caused gum redness and swelling to the patient.The area was immediately rinsed with water and refilled.Further information requested.
 
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Additional Manufacturer Narrative
We received the following information by the ds china: the sales colleague has confirmed with the head nurse that the incident did not actually occur.Please void this case.This follow up report is to correct this event to a non-reportable.This report was submitted in error.Please disregard the initial report.

Brand Name
AH PLUS EXPORT 3ML CHINA
Common Device Name
RESIN, ROOT CANAL FILLING
Manufacturer (Section D)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM  78467
Manufacturer (Section G)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM   78467
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19546849
Report Number8010638-2024-00006
Device Sequence Number6711354
Product Code KIF
UDI-Device IdentifierD010606201101
UDI-PublicD010606201101
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number606.20.113
Device Lot Number2404000117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/11/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown